# SDR CA130401001

- Difficulty date: March 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) APPROXIMATELY 2 MINUTES AFTER LEVELING OFF AT 300 FT, A NOISE WAS HEARD FROM NR 1 ENGINE ACCOMPANIED BY THE FOLLOWING INDICATIONS: N1 DROOP, ENG 1, N2 DROOP,  ENG 2, TORQUE SPLIT, FLICKERING N1, ENGINE CHIP, ENG 1, SMOKE IN COCKPIT AND CABIN COLLECTIVE AND NOSE OF HELICOPTER WAS LOWERED.  AFTER LOWERING THE COLLECTIVE, THERE WAS NO TORQUE SPLIT OR ITT SPLIT.  AN UNEVENTFUL LANDING WAS PERFORMED FOLLOWED BY AN EMERGENCY SHUTDOWN.
